# SDR A6WA200340081

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DAMAGED AT PAX DOOR CUTOUT FS 310.  REPAIRED DAMGE AT PAX DOOR CUTOUT FS 310 IAW BOMBARDIER INC REO 601R-53-21-160A.  (M)
